# SDR FDEA201509292977

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE LOWER ANGLE DOUBLER FOUND CRACKED AT STATION XOS 604.  REMOVED CRACKED DOUBLER IAW SRM 51-31-01-0G.  FABRICATED NEW DOUBLER IAW DWG ARB 2933 REV AJ.  INSTALLED NEW DOUBLER IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
